# SDR SWAA2024061802021

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL PAX CABIN EMERGENCY LIGHTS INOPERATIVE<[01] OPENED ACCESS PANEL TO PERFORM CABIN EMERGENCY LIGHTS; PERFORMED T/S AND FOUND M1676(R); M2335(L); M1694(L); M1670(L); AND M1671(R); BATTERY PACKS DEFECTED. REF. TO B 737 AMM 21-23-03-000-801 FIM 33-50 TASK 801. REPLACED PASSENGER CABIN EMERGENCY BATTERY PACKS AT LOCATIONS M1676(R); M2335(L); M1694(L); AND M1671(R) AS PER AMM 33-51-06-960-805. PERFORMED POWER SUPPLY - BATTERY PACK REPLACEMENT M1670 AS PER REF AMM 33-51-06-960-805. PERFORMED INSTALLATION TEST OF BATTERY PACKS AS PER REF AMM 33-51-06-960-805. PERFORMED RETURN AIR GRILLE INSTALLATION AS PER REF AMM 21-23-03-400-802.;[02] VERIFIED STEP 1. AUDIT C/W PER MPM 52.02.02.
